# SDR 03FDEA00635

- Difficulty date: April 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND INBOARD FLAP, OUTBOARD HINGE WING SIDE WITH PIVOT HOLE WITH MINOR CORROSION. MINOR CORROSION ON RT WING, INBOARD FLAP, OUTBOARD HINGE WING SIDE,   PIVOT HOLE REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-44-07, FIG. 401.
